# SDR FDEA200902060478

- Difficulty date: February 6, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FWD CORNER, REPAIR DOUBLER IS DAMAGED.  REPAIRED  IAW SRM 52-30-01 FIG 201 REPAIR NR 4.  THIS REPAIR IS A CATEGORY "B" MAJOR REPAIR.  REFER TO SRM 52-30-01 PAGE 204 TABLE IV  FOR INSPECTION REQUIREMENT.
